# SDR SWIA2023042800009

- Difficulty date: April 9, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N194SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 14,779 hours, 9,282 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON SKIN BETWEEN FR02 AND FR03 AND BETWEEN STR28L AND STR26L.      (C-CHECK RO 4/27/2023)    PERFORMED THROUGH HOLE REPAIR BY DRILLING AND INSTALLING SOLD RIVET ON LIGHTNING STRIKE DAMAGE REF. ETD2023-170-009369.
